Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Pelvic pain. Done angiogram. Taken cortizone shot. Can you help?

My pain is on the right sidein the pelvic area the diagnossesname is Pectineus. It started about 25 years ago after my first angiogram the pain would hit me an iwould fall to myknees and the it would go away I would mention it to many doctors and thy would say its nothik this went on for yeary untillit started every day since February 2012to this present day I seen a sports sergin this month and he gave me a crotizone shot in the area of the painit worked for about four hours thats all I am back to square one. Can you help me?? Joe
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Pectineus is the name of a muscle - not disease. At times, it could be injured and may cause pain.
There are massage techniques, which may help. Trigger points are at times identified. and may be managed.

Orthopaedician (particularly the one focussing on hip and spine) and/or Physiotherapist alone or in combination could help.
Pelvic and rectal examination / basic investigations are to done not to miss any associated problem.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor